# SDR USAA950378

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CLT - FLT 1263 - AFTER TAKEOFF GSP, LEFT LANDING GEAR RED LIGHT REMAINED ON.  CREW RECYCLED NO HELP.  LIGHT FLICKERED OFF AND ON THROUGHOUT FLIGHT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED LEFT GEAR UPLOCK SENSOR.  SENSOR TEST PER MM 32-61-0 CHECKS OK.  (W)
